Optimized Multiplicative Derivations in Close to Rings

Authors(3) :-Bheema Nayak K, Mesa Kalpana, Dasi Sandhya

In the present paper, we investigate the commutatively of 3-prime near-rings satisfying certain conditions and identities involving left generalized multiplicative derivations. Moreover, examples have been provided to justify the necessity of 3-primeness condition in the hypotheses of various results.

Authors and Affiliations

Bheema Nayak K
M. Sc-Mathametics, Jagruthi College, Nagarjuna University, Hyderabad, Telangana, India
Mesa Kalpana
M.Tech., CSE, Asst. Professor, Department of Computer Science, Aarushi Group of Institutions, JNTU-H, Warangal, Telangana, India
Dasi Sandhya
M.Sc Maths, Vignana Bharathi PG College, Kakatiya University, Warangal, Telangana, India

3-Primeness Condition, Hypotheses, Derivation, Nonzero Multiplicative Derivation

  1. Ashraf, M., Boua, A., Siddeeque, M.A., Generalized multiplicative derivations in 3-prime near-rings, Mathematica Slovaca, (2017), (To appear).
  2. Ashraf, M., Rehman, N., On commutativity of rings with derivations, Results Math, (2002), Vol. 42(1 - 2), 3 - 8.
  3. Bell, H.E., On prime near-rings with generalized derivations, International Journal of Mathematics and Mathematical Sciences, (2008), Article ID 490316, 5 pages.
  4. Bell, H.E., On derivations in near-rings II, Kluwer Academic Publishers Dordrecht, Vol. 426, (1997), 191 - 197.
  5. Bell, H.E., Boua, A., Oukhtite, L., Semigroup ideals and commutativity in 3-prime near-rings, Comm. Algebra, 43, (2015), 1757 - 1770.
  6. Bell, H.E. and Mason, G., On derivations in near-rings, Near-rings and Near-fields (G. Betsch editor), North-Holland / American Elsevier, Amsterdam, 137, (1987) , 31 - 35.
  7. Boua, A., Kamal A.A.M., Some results on 3-prime near-rings with derivations, Indian J. Pure Appl. Math., 47(4), (2016), 705 - 716.
  8. Boua, A., Oukhtite, L., On commutativity of prime near-rings with derivations, South East Asian Bull. Math., 37, (2013), 325 - 331.
  9. Golbasi., O., On generalized derivations of prime near-rings, Hacet. J. Math. & Stat., 35(2), (2006), 173 - 180.
  10. Havala, B., Generalized derivations in rings, Comm. Algebra, 26, 1147 - 1166, (1998).
  11. Kamal, A.A.M. and Al-Shaalan, K. H., Existence of derivations on near-rings, Math.
  12. Slovaca, 63(3), (2013), 431 - 448.
  13. Meldrum, J.D.P., Near-rings and their links with groups, Res. Notes Math. 134, Pitman ( Advanced Publishing Program), Bostan, M.A., (1985).
  14. Pilz, G., Near-rings, 2nd ed., 23, North Holland American Elsevier, Amsterdam, (1983).
  15. Wang, X.K., Derivations in prime near-rings, Proc. Amer. Math. Soc., 121, No.(2), (1994), 361 - 366.

Publication Details

Published in : Volume 3 | Issue 8 | November-December 2017
Date of Publication : 2017-12-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 628-634
Manuscript Number : IJSRSET151131
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Bheema Nayak K, Mesa Kalpana, Dasi Sandhya, " Optimized Multiplicative Derivations in Close to Rings, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 8, pp.628-634, November-December-2017.
Journal URL : http://ijsrset.com/IJSRSET151131

Article Preview

Follow Us

Contact Us